I am also having problems gaining weight. I am 14 weeks and I have lost a total of 6lbs when I found out. I want to eat bit when I start I get so nauseous that I quit. I eat a lot of tomato soup, yogurt, and popsicle's. My Dr is very upset lol so he proscribed me a bunch of meds for its he also told me o had to weigh myself every week and if I haven't gained anything he wants to see me back asap. But read the side effects and don't like them. I have already taken zofran bit gave me severe headaches. So I'm going to deal with it the best I can.
I've lost weight but my midwife doesn't even weigh me. She just says that baby is growing fine and I look healthy so that's good enough... Trust me it won't be long and we'll all be putting on loads of weight!! :-) x
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.